| Model Number |
G5A-31C-SJA |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device failed impedance testing.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not confirmed or replicated.The device was put through extensive testing including daily/weekly/monthly testing and fast testing without duplicating the report.An internal inspection resulted in no findings.The device was recertified and returned to the customer.The pads were not returned for evaluation.Analysis of reports of this type has not identified an increase in trend.